# SDR HALA0700113

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 8,624 hours, 21,287 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB: FIRST OFFICER`S BOOM MIC INOPERATIVE.  REPLACED FIRST OFFICER`S BOOM MIC GROUND CHECK OKAY.
